# SDR DXTA2025120105873

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N521QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0058
- Aircraft time: 8,514 hours, 5,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE APU RUNNING FOR A HOUR AND THE EMERGENCY EXIT SWITCH IN THE ARMED POSITION, ALL THE EXIT LIGHTS REMAIN ON WITH THE PAX SAFETY SWITCH AND THE SEAT BELT SIGN IN THE ON OR OFF POSITION.   POWERED ON AIRCRAFT VERIFIED EMERGENCY LIGHT OPERATION WORKS CORRECTLY. PERFORMED NJA TASK CARD TC-FLT-33-1001 PER MCC REQUEST REFER WO25443 ITEM 2.8. EMERGENCY LIGHT OPS CHECK GOOD AT THIS TIME. NO FURTHER MX REQUIRED.  ALL WORK PERFORMED IN REF WITH AMM 33-50-00 & NJA TASK CARD TC-FLT-33-1001 REV 2 DATED 20OCT2022.
